# SDR ASAA11410041

- Difficulty date: May 28, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 034053001037
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LATERAL FLOOR TRACK AT BS 460 GOUGED SEVERAL PLACES.  FABRICATED NEW LATERAL SEAT TRACK AND INSTALLED IAW B737 400 SRM 51 40 05 PEMCO 737 400 SRM 53 30 84 BAC1520 841.
